Sep 17, 2008
I keep getting yeat infections, bv, and now i have something else. What can i do or why is this happeening could it be the meds taking kaletra and truvada.
| Response from Dr. Henry
I am not aware of any data linking Kaletra or Truvada directly to increased rate of vaginal infections. Woem with HIV are at increased risk for recurrent vaginal infections with somewhat higher rates if lower CD4 counts. Also, if taking an antibiotic that can cause disruption in normal vaginal/gut flora that can contribute to recurrent infections (sometimes helped by macrobiotics and/or active culture yogurt). Sexual partners need to be treated concurrently to prevent ping pong infections. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sex With A Prostitute And Negative HIV Test
- Chances Of Getting AIDS From Blowjob From A Prostitute
- Diarrhea After Insertive Anal Sex With Condom Does It Mean I Have HIV
- Flu Symptoms After Open Mouth Kissing Worried I Have HIV
- Itchy Balls After Oral Sex Hooker Does It Mean I Have HIV
- Purple Spots After Oral Sex With No Protection Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.